# SDR AALA201703249015

- Difficulty date: February 23, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 48,614 hours, 28,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: D53110396200
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. ELONGATED HOLE ON FORWARD GALLEY OUTBOARD SPLICE AT STRINGER 23R, -Y1292 AND FR 24. REPLACED SPLICE PER SRM 51-72-11, DRAWING D53110984 AND D53112812.
